Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22224
Title: Maximum-likelihood ambiguity resolution based on Bayesian principle
Authors: Zhu, J
Ding, X 
Chen, Y 
Keywords: Maximum likelihood
Bayesian estimation
Mean square error
Issue Date: 2001
Publisher: Springer
Source: Journal of geodesy, 2001, v. 75, no. 4, p. 175-187 How to cite?
Journal: Journal of geodesy 
Abstract: Based on the Bayesian principle and the fact that GPS carrier-phase ambiguities are integers, the posterior distribution of the ambiguities and the position parameters is derived. This is then used to derive the maximum posterior likelihood solution of the ambiguities. The accuracy of the integer ambiguity solution and the position parameters is also studied according to the posterior distribution. It is found that the accuracy of the integer solution depends not only on the variance of the corresponding float ambiguity solution but also on its values.
URI: http://hdl.handle.net/10397/22224
ISSN: 0949-7714
EISSN: 1432-1394
DOI: 10.1007/s001900100167
Appears in Collections:Journal/Magazine Article

SFX Query Show full item record

SCOPUSTM   
Citations

11
Last Week
0
Last month
0
Citations as of Dec 7, 2017

Page view(s)

49
Last Week
1
Last month
Citations as of Dec 10, 2017

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.